# SDR 9806741154

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 1 ENGINE COMPRESSOR STALLED.  EGT REACHED 930C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER MAINTENANCE MANUAL AND RAN ENGINE TO TAKEOFF POWER WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH THE BORESCOPE DEFERRED FOR FIVE CYCLES.
